# SDR 99ZZZM735

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lower Aft Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 707 - DEN-IND - LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT OF DEN WITH WING AND ENGINE ANTI-ICE ON.  FOUND LOOSE CLAMP ON OVERHEAT LOOP, RESECURED CLAMP, ALL OPERATIONS NORMAL.  (M)
